# SDR IPXA1564724

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Bs 297-321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD ENTRY DOOR SILL WEB ASSY HAS SEVERAL SCREW STRIKES AT BS 297-321.  REMOVED DAMAGED WEB, FABRICATED AND INSTALLED NEW WEB, IAW SRM 53-10-15-1A.
